Volume 10 Number 1 (Jan. 2020)
Home > Archive > 2020 > Volume 10 Number 1 (Jan. 2020) >
IJAPM 2020 Vol.10(1): 25-32 ISSN: 2010-362X
doi: 10.17706/ijapm.2020.10.1.25-32

Sufficient and Necessary Conditions for Holder’s Inequality in Weighted Orlicz Spaces

Al Azhary Masta, Ifronika, Siti Fatimah

Abstract—In this article, we present the sufficient and necessary conditions for Holder's inequality in weighted Orlicz spaces and in their weak type. One of the keys to prove our results is to estimate the norms of characteristic function in ℝn.

Index Terms—Holder’s inequality, Orlicz spaces, weighted Orlicz spaces.

Al Azhary Masta and Siti Fatimah are with Department of Mathematics Education, Universitas Pendidikan Indonesia, Bandung, Indonesia (email: alazhari.masta@upi.edu).
Ifronika is with Analysis and Geometry Research Group, Institut Teknologi Bandung, Bandung, West Java, Indonesia.

Cite: Al Azhary Masta, Ifronika, Siti Fatimah, "Sufficient and Necessary Conditions for Holder’s Inequality in Weighted Orlicz Spaces," International Journal of Applied Physics and Mathematics vol. 10, no. 1, pp. 25-32, 2020.


Copyright © 2020 by the authors. This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org
  • Dec 27, 2021 News!

    IJAPM Vol 9 & Vol 10 have been indexed by Inspec   [Click]

  • Jan 02, 2024 News!

    IJAPM will adopt Article-by-Article Work Flow For the Quarterly journal, each issue will be released at the end of the issue month

  • Jan 02, 2024 News!

    The papers published in Vol 13, No 4 has received dois from Crossref

  • Oct 09, 2023 News!

    IJAPM Vol 13, No 4 has been published with online version   [Click]

  • Oct 09, 2023 News!

    The papers published in Vol 13, No 3 has received dois from Crossref

  • Read more>>